A 2-year-old male asked:
we got told it's due to a severe ear infection and he's now on antibiotics. the rash blanches when pressed. should we still go to the ed? he's also slightly dehydrated due to refusing oral intake.
1 doctor answer
Dr. Amrita Dosanjh answered
35 years experience Pediatrics and Pediatric Pulmonology
MGt: I would suggest keeping him well hydrated with frequent sips of Pedialyte. Please monitor his temperature and provide a dose of an anti histamine for children. If he has any problems breathing or swallowing, I would recommend the ED. Please leave a message for your PCP describing the rash, they can recommend stopping the antibiotic if this is an allergic reaction.
Answered on Jun 16, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!